# SDR SWAA2024121060849

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727 BETWEEN S-27L TO S-27R AFT CARGO COMPARTMENT 2024-715126<[01] REPLACED ANGLE SUPPORT LOCATED BS 727 BETWEEN S-27L TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 144A2600 SHEET: 712 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED CORRECTIVE ACTION AS RII.
